# SDR ASAA0080433

- Difficulty date: July 11, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 2238
- Condition: Inoperative
- Location: Cabin
- Part time: 26,738 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE EXTERIOR OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
